# SDR C2XA03BT056

- Difficulty date: April 23, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 11,115 hours, 8,181 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 57275
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR OPEN WARNING LIGHT INFLIGHT.  REMOVED AND REPLACED SWITCH 57275 AND READJUSTED SWITCH 57246 IAW EMB MM 52-74-01.  OPS CHECK GOOD.
